RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Vopr. Kriptogr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Vopr. Kriptogr., 2010, Volume 1, Issue 3, Pages 27–43 (Mi mvk14)  

On the limit behaviour of the number of solutions for compatible systems of equations with random selection of unknowns

V. G. Mikhailov

Steklov Mathematical Institute of RAS, Moscow

Abstract: Compatible systems of equations with random selection of binary unknowns are investigated. We consider the case of regular non-uniform polynomial selection of unknowns. The sufficient conditions for the weak convergence of the logarithm of the number of solutions to the Poisson law are found.

Key words: random systems of equations, number of solutions, Poisson limit theorem.

DOI: https://doi.org/10.4213/mvk14

Full text: PDF file (159 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 519.212.2
Received 22.IV.2010

Citation: V. G. Mikhailov, “On the limit behaviour of the number of solutions for compatible systems of equations with random selection of unknowns”, Mat. Vopr. Kriptogr., 1:3 (2010), 27–43

Citation in format AMSBIB
\Bibitem{Mik10}
\by V.~G.~Mikhailov
\paper On the limit behaviour of the number of solutions for compatible systems of equations with random selection of unknowns
\jour Mat. Vopr. Kriptogr.
\yr 2010
\vol 1
\issue 3
\pages 27--43
\mathnet{http://mi.mathnet.ru/mvk14}
\crossref{https://doi.org/10.4213/mvk14}


Linking options:
  • http://mi.mathnet.ru/eng/mvk14
  • https://doi.org/10.4213/mvk14
  • http://mi.mathnet.ru/eng/mvk/v1/i3/p27

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические вопросы криптографии
    Number of views:
    This page:184
    Full text:76
    References:14
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019